MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR
Model Number AU00T0
Medical Device Problem Codes Difficult to Insert (1316); Inaccurate Delivery (2339); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.Only the carton and label set were returned.Product history records were reviewed and the documentation indicated the product met release criteria.Viscoelastic was not provided.It is unknown if the qualified product was used.There have been no other complaints reported in the lot number.The root cause for the reported "wouldn't load" could not be determined.Only the carton and label set were returned.It is unknown if a qualified viscoelastic was used.Material properties of non-qualified ovds may contribute to underfill, overfill, misfolding of the haptics, or other inconsistent folding outcomes.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that an intraocular lens (iol) would not load.There was patient contact and no information was reported related to patient harm.Additional information was requested.
 
Event or Problem Description
Additional information was requested and received stating lens was implanted but under microscope the surgeon noted the lens was scratched.
 
Additional Manufacturer Narrative
Correction: on initial mdr the product problem code of 2339 was an error.It should have been 1316 on the original mdr (corrected information provided in h6).The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key12007685
Report Number1119421-2021-01218
Device Sequence Number4328938
Product Code KYB
UDI-Device Identifier00380652394871
UDI-Public00380652394871
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2023
Device Model NumberAU00T0
Device Lot Number15090997
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1